Non-central fixed point free symmetries of bisymmetric Riemann surfaces

Ewa Kozłowska-Walania

Abstract

n/a
Author Ewa Kozłowska-Walania (FMPI / IM)
Ewa Kozłowska-Walania,,
- Institute of Mathematics
Journal seriesOsaka Journal of Mathematics, ISSN 0030-6126, (A 15 pkt)
Issue year2011
Vol48
No4
Pages873-894
Keywords in Englishsymmetry of a Riemann surface, Riemann surface, fixed point free symmetry
URL https://projecteuclid.org/download/pdf_1/euclid.ojm/1326291209
Languageen angielski
Score (nominal)20
Publication indicators WoS Impact Factor: 2011 = 0.41 (2) - 2011=0.358 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back